# SDR USAA2013050700003

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,951 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF4146
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEASE RETURN - EMERGENCY EXIT LIGHT (NOT ARMED) ON OVERHEAD PASSENGER SERVICE PANEL LIGHT IS INOPERATIVE. EMERGENCY EXIT LIGHT NOT ARMED IAW B737 AMM 33-11-81.  TEST OK IAW B737 AMM 33-11-81-402-009.
